advertisement
Question
Posted by: Cheetah | 2009/01/29

Peel and vomiting

Good day

I am on the peel and had my last period on sunday 25 January 2009. I then vomited on 27th, had intercourse on the night and morning of the 28th. I would like to find out if there' s a possibility for one to fall pregnant, during the seven days after the last period?

Regards
Cheetah

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is possible as the vomiting would have interfered with the absorption of the Pill. You should have treated it as a missed Pill and taken another one.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement